Follow
Luiz San Martin
Luiz San Martin
Professor de Matemática, Universidade Estadual de Campinas
Verified email at ime.unicamp.br
Title
Cited by
Cited by
Year
Semiflows on topological spaces: chain transitivity and semigroups
M Patrão, LABS Martin
Journal of Dynamics and Differential Equations 19 (1), 155-180, 2007
922007
Semigroup actions on homogeneous spaces
LAB San Martin, PA Tonelli
Semigroup Forum 50, 59-88, 1995
781995
Algebras de Lie
LAB San Martin
Unicamp, 1999
621999
Invariant control sets on flag manifolds
LS Martin
Mathematics of Control, Signals and Systems 6 (1), 41-61, 1993
481993
Morse decomposition of semiflows on fiber bundles
M Patrão, LAB San Martin
Discrete and Continuous Dynamical Systems 17 (3), 561, 2007
442007
Controllability properties of a class of control systems on Lie groups
V Ayala, LABS Martin
Nonlinear control in the year 2000, 83-92, 2007
432007
A multiplicative ergodic theorem for rotation numbers
L Arnold, LS Martin
Journal of Dynamics and Differential Equations 1, 95-119, 1989
371989
Controllability on principal fibre bundles with compact structure group
L San Martin, PE Crouch
Systems & Control Letters 5 (1), 35-40, 1984
371984
Chain transitive sets for flows on flag bundles.
CJ Braga Barros, LAB San Martin
Forum Mathematicum 19 (1), 2007
352007
Invariant almost Hermitian structures on flag manifolds
LAB San Martin, CJC Negreiros
Advances in Mathematics 178 (2), 277-310, 2003
332003
Chain transitive sets for flows on flag bundles
CJB Barros, LABS Martin
Walter de Gruyter 19 (1), 19-60, 2007
322007
Sobre sistemas dinâmicos fuzzy: Teoria e Aplicações
LC de Barros
[sn], 1997
321997
(1, 2)-symplectic metrics, flag manifolds and tournaments
N Cohen, CJC Negreiros, LAB San Martin
Bulletin of the London Mathematical Society 34 (6), 641-649, 2002
302002
Grupos de lie
L San Martin
Editora Unicamp, 2016
282016
Controllability of nilpotent systems
V Bravo
Banach Center Publications 32 (1), 35-46, 1995
271995
Adjoint orbits of semi-simple Lie groups and Lagrangian submanifolds
E Gasparim, L Grama, LAB San Martin
Proceedings of the Edinburgh Mathematical Society 60 (2), 361-385, 2017
262017
A CONTROL PROBLEM RELATED TO THELYAPUNOVSPECTRUM OF STOCHASTIC FLOWS
L San Martin
Computation and Applied Mathematics 5 (1), 1986
241986
Controllability of two-dimensional bilinear systems
CJB Barros, JR Gonçalves Filho, OG Do Rocío, LAB San Martín
Proyecciones (Antofagasta, On line) 15 (2), 111-139, 1996
211996
Description of (1, 2)-symplectic metrics on flag manifolds
N Cohen, CJC Negreiros, L Martin
Contemporary Mathematics 288, 300-304, 2001
192001
Connected components of open semigroups in semi-simple Lie groups
OG Do Rocio, LAB San Martin
Semigroup Forum 69, 1-29, 2004
182004
The system can't perform the operation now. Try again later.
Articles 1–20